# SDR YENA2025061800635

- Difficulty date: June 15, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N2044J
- Make and model: Airbus A321-271N
- Aircraft serial: 09195
- Aircraft time: 16,867 hours, 4,657 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#169, JFK-PUJ. 'MAGIC MARKER SMELL DESCENDING THROUGH 11000, DISSIPATED AFTER APPROX 60 SECONDS; C/W INFORMATION NOTICE 2015-T015 SECTION A ISOLATED FAULT TO TYPE 10 PER TSM 05-50-00-810-805B NO CABIN ODOR DETECTED WHEN CREW REPORMED ENGINE RUN. A/C OK FOR SERVICE.'
